[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.0.26. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Editor's Correspondence
April 8, 2002

Is There Proof That Captopril Causes Proteinuria?

Arch Intern Med. 2002;162(7):842-843. doi:

I am writing in regard to the letter by Dr Materson1 that was published in November 26, 2001, issue of the ARCHIVES; in it, he states that captopril therapy is an ulikely cause of nephrotic syndrome, casting doubt on early reports of a causal relationship. I agree with him that as captopril is currently used in clinical practice, the development of de novo proteinuria is not a commonly recognized complication. However, his further statement that "this adverse effect . . . has been poorly documented, if at all" certainly is not in agreement with the early experience of a number of investigators.

First Page Preview View Large
First page PDF preview
First page PDF preview
×